Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Ding Ma    :chronological  combined  bibtex listing:

Papers Published

  1. Fornæss, JE; Ma, D, A 2-sphere in2that cannot be filled in with analytic disks, International Mathematics Research Notices, vol. 1995 no. 1 (January, 1995), pp. 17-22 [doi]
  2. Kim, K-T; Ma, D, A note on Kim–Ma characterization of the Hilbert ball, Journal of Mathematical Analysis and Applications, vol. 309 no. 2 (September, 2005), pp. 761-763 [doi]
  3. Bajpai, J; Kimport, S; Liang, J; Ma, D; Ricci, J, Bilateral series and Ramanujan’s radial limits, Proceedings of the American Mathematical Society, vol. 143 no. 2 (October, 2014), pp. 479-492 [doi]
  4. Ma, D, Boundary behavior of invariant metrics and volume forms on strongly pseudoconvex domains, Duke Mathematical Journal, vol. 63 no. 3 (January, 1991), pp. 673-697 [doi]
  5. MA, D, Carath\'eodory extremal maps of ellipsoids, Journal of the Mathematical Society of Japan, vol. 49 no. 4 (October, 1997), pp. 723-739 [doi]
  6. Kim, K-T; Ma, D, CHARACTERIZATION OF THE HILBERT BALL BY ITS AUTOMORPHISMS, Journal of the Korean Mathematical Society, vol. 40 no. 3 (May, 2003), pp. 503-516 [doi]
  7. FRIDMAN, BL; MA, D, Holomorphic functions on subsets of ${\Bbb C}$, Journal of the Mathematical Society of Japan, vol. 65 no. 1 (January, 2013), pp. 1-12 [doi]
  8. Ma, D, Inverse of some matrix related to double zeta values of odd weight, Journal of Number Theory, vol. 166 (September, 2016), pp. 166-180 [doi]
  9. Fridman, BL; Ma, D; Vigué, J-P, Isolated fixed point sets for holomorphic maps, Journal de Mathematiques Pures et Appliquees, vol. 86 no. 1 (July, 2006), pp. 80-87 [doi]
  10. Fridman, BL; Ma, D; Neelon, TS, On convergence sets of divergent power series, Annales Polonici Mathematici, vol. 106 (2012), pp. 193-198 [doi]
  11. Fridman, B; Kim, K-T; Krantz, S; Ma, D, On Determining Sets for Holomorphic Automorphisms, Rocky Mountain Journal of Mathematics, vol. 36 no. 3 (June, 2006), pp. 947-955 [doi]
  12. Fridman, BL; Kim, KT; Krantz, SG; Ma, D, On fixed points and determining sets for holomorphic automorphisms, The Michigan Mathematical Journal, vol. 50 no. 3 (2002), pp. 507-516 [doi]
  13. Ma, D, On iterates of holomorphic maps, Mathematische Zeitschrift, vol. 207 no. 1 (May, 1991), pp. 417-428 [doi]
  14. Kan, SJ; Ma, D, On rigidity of Grauert tubes over locally symmetric spaces, Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 524 (December, 2000), pp. 205-225
  15. Kan, S-J; Ma, D, On rigidity of Grauert tubes over Riemannian manifolds of constant curvature, Mathematische Zeitschrift, vol. 239 no. 2 (February, 2002), pp. 353-363 [doi]
  16. Fridman, B; Ma, D, Osgood–Hartogs-type properties of power series and smooth functions, Pacific Journal of Mathematics, vol. 251 no. 1 (2011), pp. 67-79 [doi]
  17. Ma, D, Period polynomial relations between formal double zeta values of odd weight, Mathematische Annalen, vol. 365 no. 1-2 (June, 2016), pp. 345-362 [doi]
  18. D. Ma, Period polynomial relations of binomial coefficients and binomial realization of formal double zeta space, International Journal of Number Theory, vol. 13 no. 03 (April, 2017), pp. 761-774 [doi]  [abs]
  19. Fridman, BL; Ma, D, PERTURBATION OF DOMAINS AND AUTOMORPHISM GROUPS, Journal of the Korean Mathematical Society, vol. 40 no. 3 (May, 2003), pp. 487-501 [doi]
  20. Fridman, BL; Ma, D, Properties of fixed point sets and a characterization of the ball in ${\mathbb C}^n$, Proceedings of the American Mathematical Society, vol. 135 no. 01 (June, 2006), pp. 229-236 [doi]
  21. Huang, Y; Chen, G; Ma, D, Rapid fluctuations of chaotic maps on RN, Journal of Mathematical Analysis and Applications, vol. 323 no. 1 (November, 2006), pp. 228-252 [doi]  [abs]
  22. Ma, D; Chen, G, Spectra of unitary integral operators on L2 (ℝ.) with Kernels k(xy), in Integral Equations, Boundary Value Problems and Related Problems: Dedicated to Professor Chien-Ke Lu on the Occasion of his 90th Birthday: Yinchuan, Ningxia, China, 19-23 August 2012 (January, 2013), pp. 195-210, ISBN 9789814452885 [doi]  [abs]
  23. Fridman, BL; Ma, D, Testing holomorphy on curves, Israel Journal of Mathematics, vol. 192 no. 2 (November, 2012), pp. 535-539 [doi]
  24. Chen, G; Coleman, MP; Ma, D; Morris, PJ; You, P, The fundamental solution for shallow circular cylindrical shells Part I: derivations, International Journal of Engineering Science, vol. 38 no. 11 (July, 2000), pp. 1235-1257 [doi]
  25. Blank, BE; Fan, D; Klein, D; Krantz, SG; Ma, D; Pang, MY, The Kobayashi metric of a complex ellipsoid in C2, Experimental Mathematics, vol. 1 no. 1 (January, 1992), pp. 47-55  [abs]
  26. Ma, D, Upper semicontinuity of isotropy and automorphism groups, Mathematische Annalen, vol. 292 no. 1 (March, 1992), pp. 533-545 [doi]
  27. Fridman, BL; Ma, D; Poletsky, EA, Upper semicontinuity of the dimensions of automorphism groups of domains in ℂN, American Journal of Mathematics, vol. 125 no. 2 (April, 2003), pp. 289-299  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320